# SDR MALA965244

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731023
- Condition: Cracked
- Location: Ws 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND TWO CRACKS 2 INCH BY 1 INCH IN THE RADIUS OF THE RIGHT WING RIB LOWR ATTACH FLANGE (P/N 27-31023).  APPROXIMATE LOCATION IS WS 81 BETWEEN NS 130 AND 141.  STOP DRILLED CRACK, FABRICATED AND INSTALLED A 6.5  INCH, 3 INCH BY 1 INCH BY .050 INCH 2024-T3 REPAIR DOUBLER AND APPLICABLE FILLER PLATES WHERE NEEDED.  ALL WORK COMPLETED IAW AERO TECH DESIGNS EA01-96125.  (M)
